Wael_Marks_2018.pdf (381.54 kB)
0/0

On the statistical stability of Lorenz attractors with a $C^{1+\alpha}$ stable foliation

Download (381.54 kB)
journal contribution
posted on 20.03.2018 by Wael Bahsoun, Marks Ruziboev
We prove statistical stability for a family of Lorenz attractors with a C1+α stable foliation.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Ergodic Theory and Dynamical Systems

Volume

39

Issue

12

Pages

pp. 3169-3184

Citation

BAHSOUN, W. and RUZIBOEV, M.B., 2018. On the statistical stability of Lorenz attractors with a $C^{1+\alpha}$ stable foliation. Ergodic Theory and Dynamical Systems, 39(12), pp. 3169-3184.

Publisher

Cambridge University Press (CUP)

Version

AM (Accepted Manuscript)

Acceptance date

07/03/2018

Publication date

2018-04-16

Copyright date

2019

Notes

This article has been published in a revised form in Ergodic Theory and Dynamical Systems https://doi.org/10.1017/etds.2018.28. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge University Press

ISSN

0143-3857

Language

en

Exports

Logo branding

Keyword(s)

Exports